# SDR HEEA0010406

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1082G
- Make and model: Bell 212
- Aircraft serial: 31109
- System (JASC): 3444 · Ground Proximity System
- Part: Indicator
- Part number: 7000839901
- Condition: Sticks
- Location: Cockpit Rad Alt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR ALTIMETER WHEN POINTER IS SET AT ZERO AND POWER IS SHUT OFF,UNIT POINTS INTERMITTENTLY AND STICKS BELOW ZERO.
